EconPapers    
Economics at your fingertips  
 

Solving a (0, 1) hyperbolic program by branch and bound

Alan L. Saipe

Naval Research Logistics Quarterly, 1975, vol. 22, issue 3, 497-515

Abstract: A problem in (0, 1) hyperbolic programming is formulated and solved by the use of branch and bound methods. Computational results are presented including a comparison among several branching rules. Heuristic methods for quickly finding relatively good feasible solutions are presented and tested. The problem finds application in the scheduling of common carriers. In the solution of the main problem, a subproblem is identified and solved. A geometric analogue is presented, which allows an interesting interpretation of the subproblem. The subproblem itself finds application in the design of gambles.

Date: 1975
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800220308

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:22:y:1975:i:3:p:497-515

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:22:y:1975:i:3:p:497-515